# SDR 2002FA0001321

- Difficulty date: November 5, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Aircraft: N719L
- Make and model: Raythn 390
- Aircraft serial: RB25
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Inoperative
- Location: Throttle
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH RESISTANCE (8 OHMS) IN RIGHT LOW NR THROTTLE LEVER SWITCH.  6 OHMS MAX PER SPEC SHEET.  SPOILER CONTROL UNIT RECEIVES ELECTRICAL SIGNAL FROM LOW N1 THROTTLE SWITCH AS A SUBSYSTEM TO SATISFY LIFT DUMP EXTEND AND RETRACT LOGIC.  SCU WILL NOT EXTEND OR RETRACT WITHOUT SIGNAL AND AIRCRAFT WILL NOT HAVE DESIGNED BRAKING.
